Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mindwitch

Can I Stop 10Mg Accutane After 10 Days?

Recommended Posts

i started taking accutane and i was hoping i wouldn't have the initial breakout but i am. i was reading online about accutane and it says i cant use hair removal creams and that people have formed keloids while on accutane. my skin has about two keloids and i really really do not want to risk getting anymore so i really want to jsut stop accutane all together. will i be fine?

Share this post


Link to post
Share on other sites

Most likely yes but I really don't know. You just have weigh the risks and rewards and hope for the best. I think you'll be fine though, 10 mg is nice and low to start with so I say give it at least a month and see what the doctor says. Good luck.

Share this post


Link to post
Share on other sites

The best thing would be to discuss these concerns with your dermatologist. Obviously your acne distressed you enough in the first place for you to take it and secondly your acne obviously warrants its use otherwise you would not have been prescribed it. Obviously, don't use any hair removal creams whilst you're on it.

Share this post


Link to post
Share on other sites

I agree with the above. ^

Call your doctor's office and ask to speak to a nurse or the doctor. Tell them your concerns.

Share this post


Link to post
Share on other sites

i'm not allowed to CALL my doctor. he doesnt answer phone calls from patients. hence why i am asking these questions here. i am on accutane because i have flesh colored bumps all over my chin that to me look very gross.

Share this post


Link to post
Share on other sites

You aren't able to call the office and leave a message for the nurse? If that's the case And you are on such a serious medication I would find a new derm ASAP who can meet the needs of their patients.

My derm has a 7 month wait for new patients and is a very busy doctor but I can leave her a message and hear back by the end of the day with a answer to my concerns.

Reguardless of that though, if you want to stop taking accutane you can stop when ever you want. There is no risk to stopping the medication. You haven't been on that long compared to a normal course plus you are on a very low dose. You'd be fine to stop. It's all your choice. No one can tell you if your at risk to get keloids, but if you already have them I suppose your at a higher risk. If it helps any I know a guy that has 6 keloids on his back and shoulder and did a accutane course. He stopped early at 4 months at 80mg due to other complications, but he didn't end up with more keloids and he had a horrible IB to the point he had to stop and take antibiotics and steroids twice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×